MAUDE Adverse Event Report: STRYKER-COMMUNICATIONS S-SERIES; TABLE, OPERATING-ROOM, AC-POWERED

STRYKER-COMMUNICATIONS S-SERIES; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 0682400550
Medical Device Problem Code Electromagnetic Interference (1194)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that an equipment boom electrical rotational brakes disengaged when a cauterizer device was being used during a procedure.There was patient involvement due to the issue occurring during a procedure but there was no impact to the patient and caused no surgical delay.There were no reported injuries or adverse consequences.A stryker field service technician (sfst) was dispatched to the account to perform an investigation.The sfst confirmed the failure with the customer but was unable to recreate the issue while on-site.The sfst observed that the equipment boom mfr assembly had the old style revision of capacitive touch board.Although we couldn¿t confirm the root cause the issue is most likely due to the previous version of mfr capacitive board.The newer revision capacitive touch board was redesigned and released back in april 2020 to be less susceptible to emi from high frequency devices.The sfst installed our current released mfr board and confirmed that the boom was operational.If any further information is obtained around the event a supplemental will be filed.
 
Event or Problem Description
It was reported the boom brakes are disengaging while cautery is in-use in or 4.There were no reported injuries or adverse consequences.

Brand Name
S-SERIES
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
STRYKER-COMMUNICATIONS
1410 lakeside parkway #100
flower mound TX 75028
MDR Report Key11309142
Report Number0002031963-2021-00002
Device Sequence Number1165333
Product Code FQO
UDI-Device Identifier07613327400502
UDI-Public07613327400502
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0682400550
Device Catalogue Number0682400550
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/15/2021
Initial Report FDA Received Date02/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1